X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (5250) 5250
Publication (1268) 1268
Book Chapter (230) 230
Conference Proceeding (84) 84
Book / eBook (83) 83
Paper (57) 57
Magazine Article (14) 14
Dissertation (12) 12
Government Document (6) 6
Reference (5) 5
Web Resource (2) 2
Book Review (1) 1
Newspaper Article (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (3475) 3475
algebra (1698) 1698
algebraic conjugates (1194) 1194
algebraic geometry (1024) 1024
mathematics, applied (830) 830
mathematical theorems (773) 773
mathematics, general (748) 748
geometry (713) 713
polynomials (700) 700
mathematics - algebraic geometry (619) 619
integers (541) 541
convex and discrete geometry (510) 510
group theory and generalizations (510) 510
number theory (481) 481
combinatorics (465) 465
physics (444) 444
high energy physics - theory (438) 438
analysis (428) 428
computer science, general (420) 420
mathematical analysis (412) 412
order, lattices, ordered algebraic structures (411) 411
automorphisms (367) 367
physics, particles & fields (366) 366
quantum physics (333) 333
algorithms (311) 311
algebraic topology (296) 296
symplectic geometry (295) 295
topological groups, lie groups (291) 291
classical and quantum gravitation, relativity theory (270) 270
physics, mathematical (259) 259
computer science (252) 252
differential and algebraic geometry (251) 251
elementary particles, quantum field theory (250) 250
topology (249) 249
research (244) 244
quantum field theories, string theory (233) 233
coefficients (232) 232
group theory (216) 216
mathematical functions (213) 213
calculus of variations and optimal control; optimization (211) 211
theory (204) 204
mathematical physics (198) 198
high energy physics (195) 195
representations (191) 191
differential geometry (187) 187
physics - high energy physics - theory (184) 184
mathematical models (178) 178
eigenvalues (177) 177
mathematical rings (174) 174
matrices (163) 163
subalgebras (150) 150
homomorphisms (149) 149
algebraic group theory (148) 148
mathematics - number theory (147) 147
numbers (147) 147
subgroups (144) 144
manifolds (143) 143
curves (142) 142
lie groups (142) 142
studies (138) 138
computer science, theory & methods (131) 131
theoretical, mathematical and computational physics (128) 128
applications of mathematics (127) 127
algebraic multigrid (126) 126
approximation (125) 125
numerical analysis (125) 125
theorems (122) 122
linear algebra (121) 121
systems (120) 120
mathematics - algebraic topology (119) 119
mechanics (117) 117
symbolic and algebraic manipulation (116) 116
mathematical vectors (115) 115
invariants (114) 114
mathematics - representation theory (113) 113
symmetry (113) 113
mathematics - group theory (112) 112
optimization (111) 111
classification (109) 109
representation theory (105) 105
equations (103) 103
mathematics - differential geometry (103) 103
artificial intelligence (100) 100
quotients (100) 100
maps (99) 99
k-theory and homology (93) 93
tensors (93) 93
degrees of polynomials (91) 91
discriminants (91) 91
physics, multidisciplinary (88) 88
differential equations (85) 85
computational mathematics and numerical analysis (83) 83
linear transformations (83) 83
mathematics, interdisciplinary applications (83) 83
computer science, interdisciplinary applications (82) 82
prime numbers (81) 81
spaces (81) 81
mathematical and computational physics (80) 80
mathematical research (80) 80
nuclear and high energy physics (80) 80
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (32) 32
Collection Dvlpm't (Acquisitions) - Vendor file (7) 7
UofT at Scarborough - Stacks (6) 6
Gerstein Science - Stacks (5) 5
UofT at Mississauga - Stacks (5) 5
Collection Dvlpm't (Acquisitions) - Closed Orders (4) 4
Engineering & Comp. Sci. - Stacks (4) 4
Online Resources - Online (4) 4
Mathematical Sciences - Missing (1) 1
Physics - Stacks (1) 1
Trinity College (John W Graham) - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (5606) 5606
Japanese (19) 19
French (11) 11
German (6) 6
Spanish (6) 6
Chinese (1) 1
Czech (1) 1
Portuguese (1) 1
Russian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, ISSN 0138-4821, 6/2019, Volume 60, Issue 2, pp. 391 - 398
In the synthetic study of the real projective plane, harmonic conjugates have an essential role, with applications to projectivities, involutions, and... 
Geometry | Algebra | Constructive mathematics | Convex and Discrete Geometry | Algebraic Geometry | Mathematics | Harmonic conjugates | Projective geometry | Secondary 03F65 | Primary 51A05
Journal Article
Advances in Mathematics, ISSN 0001-8708, 01/2020, Volume 359, p. 106849
We count the algebraic numbers of fixed degree by their w-weighted lp-norm which generalizes the naïve height, the length, the Euclidean and the Bombieri... 
Correlations between algebraic numbers | Bombieri norm | Integral polynomials | Distribution of algebraic numbers | Random polynomials | Conjugate algebraic numbers | MATHEMATICS | REAL ZEROS | ROOTS | EXPECTED NUMBER
Journal Article
Geometriae Dedicata, ISSN 0046-5755, 6/2019, Volume 200, Issue 1, pp. 241 - 254
The conjugate locus of a point on a surface is the envelope of geodesics emanating radially from that point. In this paper we show that the conjugate loci of... 
Evolute | Convex | Conjugate locus | Mathematics | Topology | Rotation index | Convex and Discrete Geometry | Geodesic | Algebraic Geometry | Hyperbolic Geometry | Projective Geometry | Jacobi field | Differential Geometry
Journal Article
SIAM Journal on Matrix Analysis and Applications, ISSN 0895-4798, 2016, Volume 37, Issue 1, pp. 469 - 489
Journal Article
RSC Advances, ISSN 2046-2069, 2015, Volume 5, Issue 63, pp. 50962 - 50967
New corrole–BODIPY conjugates have been synthesized in high yield under mild conditions. Upon excitation at the absorption maximum of the BODIPY antenna... 
Journal Article
Mathematics of Computation of the American Mathematical Society, ISSN 0025-5718, 03/2017, Volume 86, Issue 304, pp. 935 - 950
We show that the number \alpha =(1+\sqrt {3+2\sqrt {5}})/2 with minimal polynomial x^4-2x^3+x-1 is the only Pisot number whose four distinct conjugates \alpha... 
Pisot numbers | Mahler's measure | Additive relations | ALGEBRAIC-NUMBERS | MATHEMATICS, APPLIED | LOWER BOUNDS | HEIGHTS | NEIGHBORHOOD | SALEM-NUMBERS | TENT MAP EXPANSIONS | LIMIT-POINT | additive relations | PERIODIC POINTS
Journal Article
Publications de l'Institut Mathematique, ISSN 0350-1302, 2016, Volume 99, Issue 113, pp. 281 - 285
Journal Article
ARS MATHEMATICA CONTEMPORANEA, ISSN 1855-3966, 2018, Volume 14, Issue 1, pp. 165 - 176
In this paper we show that the relative normalised size with respect to a number field K of an algebraic integer alpha not equal -1, 0, 1 is greater than 1... 
Algebraic number field | TRACE | MATHEMATICS | MATHEMATICS, APPLIED | Schur-Siegel-Smyth trace problem | CODES | relative size | relative normalised size | Mahler measure | NUMBER-FIELDS
Journal Article
RSC Advances, ISSN 2046-2069, 2015, Volume 5, Issue 63, pp. 50962 - 50967
New corrole-BODIPY conjugates have been synthesized in high yield under mild conditions. Upon excitation at the absorption maximum of the BODIPY antenna... 
ROUTE | DESIGN | DYES | PI-ELECTRON SYSTEMS | B-TERMS | MAGNETIC CIRCULAR-DICHROISM | PORPHYRIN | CHEMISTRY, MULTIDISCIPLINARY | ALGEBRAIC-SOLUTION | MCD | PERIMETER | Conjugates | Parents | Fluorescence | Phosphorescence | Chromophores | Excitation | Energy transfer | Antennas
Journal Article
IMA Journal of Numerical Analysis, ISSN 0272-4979, 01/2013, Volume 33, Issue 1, pp. 57 - 79
Journal Article
Journal of Computational and Applied Mathematics, ISSN 0377-0427, 04/2019, Volume 350, pp. 80 - 86
A fast iterative algorithm is proposed for numerically computing an interval matrix containing the Hermitian positive definite solution to the conjugate... 
Hermitian positive definite solution | Verified numerical computation | Perron–Frobenius theory | Discrete-time algebraic Riccati equation | MATHEMATICS, APPLIED | Perron-Frobenius theory | Algorithms
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 04/2018, Volume 75, Issue 7, pp. 2295 - 2310
By applying the hierarchical identification principle, the gradient-based iterative algorithm is suggested to solve a class of complex matrix equations. With... 
Real representation | Hierarchical identification principle | Sylvester-conjugate matrix equation | Convergence | MATHEMATICS, APPLIED | EIGENVALUE LOWER BOUNDS | LEAST-SQUARES SOLUTIONS | LINEAR MATRIX | ALGEBRAIC RICCATI | DISCRETE LYAPUNOV EQUATION | REFLEXIVE SOLUTIONS | NORM | SYSTEMS | Analysis | Algorithms | Numerical analysis
Journal Article
American Journal of Mathematics, ISSN 0002-9327, 6/2010, Volume 132, Issue 3, pp. 731 - 750
We show that conjugation by an automorphism of C may change the topological fundamental group of a locally symmetric variety over C. As a consequence, we... 
Homomorphisms | Algebra | Mathematical theorems | Quaternion algebra | Functors | Polynomials | Automorphisms | Algebraic conjugates | Arithmetic | Shimura varieties | MATHEMATICS | Research | Topological spaces | Theorems | Algorithms
Journal Article
Computational Mathematics and Mathematical Physics, ISSN 0965-5425, 8/2018, Volume 58, Issue 8, pp. 1247 - 1258
Journal Article
Comptes Rendus Mathematique, ISSN 1631-073X, 11/2015, Volume 353, Issue 11, pp. 1001 - 1005
Let X= G/ Γ be the quotient of a connected reductive algebraic C-group G by a finite subgroup Γ. We describe the topological fundamental group of the... 
Homogeneous space | Linear algebraic group | Conjugate variety | Fundamental group
Journal Article
SIAM Journal on Numerical Analysis, ISSN 0036-1429, 1/2002, Volume 39, Issue 1, pp. 300 - 329
Journal Article
Comptes rendus - Mathématique, ISSN 1631-073X, 11/2015, Volume 353, Issue 11, pp. 1001 - 1005
Let X=G/Γ be the quotient of a connected reductive algebraic C-group G by a finite subgroup Γ. We describe the topological fundamental group of the homogeneous... 
Homogeneous space | Linear algebraic group | Fundamental group | Conjugate variety | MATHEMATICS | ABSOLUTE GALOIS GROUP | VARIETIES
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.